When discontinuing any prescription medication, you should always get the prescribing doctor's input first. Trileptal (generic: oxcarbazepine) is an anti-epileptic prescribed for the treatment of partial seizures.
Generally, Trileptal is started at a lower dosage which is then slowly increased over a period of time until the maximum tolerated/efficacious dose is reached. Anytime a medication is stair-stepped up to a therapeutic dose, it should also be stair-stepped down, normally for the same reasons. This is especially true of medications that alter brain chemistry, as is the case with many anti-epileptics.
You may feel "well with no problem[s]" but that is likely because of treatment. Medications should never be discontinued or decreased without a physicians instructions on if, and how that can be done safely. Also, there is always a significant risk of relapse/complications when discontinuing a medication in an unsafe manner.
Cold turkey could help, but it is good to gradually quit.
You can either go cold turkey or weine yourself off of alcohol. Cold turkey is difficult for most people because it consist of stop drinking all alcoholic beverages at once. If you can do cold turkey then you are amazing, I wish you luck!
You heat it up.
not it will make you go nuts
You can if you need too, but it's not recommeded.
Fosamax is a prescription grade pain killer. Anyone that tries to quit this drug cold turkey risks going into withdrawal.
No because weed in non addicting and you can stop cold turkey unlike trying to get off heroine which you cant stop cold turkey because you have the need to want it always until you get help
Yes. Marijuana, as a recreational drug, is not physically addictive.
Cold turkey (adjective or adverb cold-turkey) means suddenly, completely, without alteration or replacement. It most often refers to stopping addictive substances or behaviors, including cigarette smoking (as opposed to seeking psychological support, nicotine patches, or other aids). Examples: He stopped smoking cold-turkey, and became too jittery at work. As opposed to going cold-turkey, some heroin addicts avoid withdrawal symptoms by taking other drugs. Bill stopped gambling cold-turkey, but his brother still bets occasionally at the horse races. --- Cold turkey, or an abrupt cessation of nicotine, is one way to stop smoking. Cold turkey can provide cost savings because paraphernalia and smoking cessation aids are not required.
Absolutely, It is a mild pain killer/muscle relaxer is typically what it is used for.
Withdrawals such as nausea, vomiting, body aches, cold sweats, and diarrhea are most likely to occur.
It depends on the person. For most people quitting cold turkey is not effective. The person tends to go through withdrawls from this sudden stop which then gives them the urge to start back up again.
if you stop cold turkey then you will experience the same side effects as you had when you first started on it (headaches, tiredness etc) for about 2 weeks it is far better to lower your dose to the lowest (10mg) over a couple of weeks and then maybe have one day off and one day on until you stop altogether this gradual approach will ensure your withdrawal experience is as pleasant as possible :)
this sounds crappy but id just stop cold turkey. but if that's hard, which it probably is. gradually smoke less and less. i hear that works.
Thermostat or water flow problem.
Easy first guess: he got caught. Or had a close enough call that it scared him straight.
If you have a tolerance for methadone and just suddenly stop taking it, you will begin to experience withdrawals such as nausea, body aches, hot and cold sweats, and diarrhea. You should slowly taper off of methadone instead of quitting cold turkey.
Contacting your normal health care provider will give you open options. Your physician can provide you with a stop smoking plan that fits you needs. But it is recommended to quit cold turkey.
i do not think that they are highly addicted i smoke em and i do have cravings anyone who want to quit should just go "cold turkey"i do not think that they are highly addicted i smoke em and i do have cravings anyone who want to quit should just go "cold turkey"
It's best not to stop abruptly as it can cause some bad side effects similar to withdrawal symptoms. In teens it can cause an increase in suicide to stop cold turkey.
Yes, Soma is highly addictive. Mentally and physically. If you take soma for a certain amount of time (a week to two weeks) you will not be able to just stop cold turkey, you will have withdraws. Yes, Soma is highly addictive. Mentally and physically. If you take soma for a certain amount of time (a week to two weeks) you will not be able to just stop cold turkey, you will have withdraws.
If you are having a problem with continuously sneezing, it may be due to allergies. It could also be caused by a cold.
most doctors dealing with subutex or suboxone deal with what they refer to as the taper systerm. all this meaning that if you stop a high dose cold turkey you will feel withdrawls, but not as bad as if you were taking an opiate. the best way to aviod sub w/d is to taper down to lower and lower doses before comming off. best advice if you decide to stop cold turkey is to use some sort of anti anxiety med.
First, you shouldn't stop "cold-turkey" to avoid side effects of withdrawal. The general rule-of-thumb would be about a week, BUT the therapeutic effect of the medication will gradually reduce beginning the day you stop taking it.